Loading [MathJax]/jax/output/SVG/config.js
Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika, 2001, Number 4, Pages 3–10 (Mi ivm869)  

This article is cited in 5 scientific papers (total in 6 papers)

On an algorithm for solving the Fredholm–Stieltjes equation

V. V. Vasin, T. I. Serezhnikova

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences
Full-text PDF (195 kB) Citations (6)
References:
Received: 15.10.1999
Bibliographic databases:
UDC: 517.548
Language: Russian
Citation: V. V. Vasin, T. I. Serezhnikova, “On an algorithm for solving the Fredholm–Stieltjes equation”, Izv. Vyssh. Uchebn. Zaved. Mat., 2001, no. 4, 3–10; Russian Math. (Iz. VUZ), 45:4 (2001), 1–8
Citation in format AMSBIB
\Bibitem{VasSer01}
\by V.~V.~Vasin, T.~I.~Serezhnikova
\paper On an algorithm for solving the Fredholm--Stieltjes equation
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2001
\issue 4
\pages 3--10
\mathnet{http://mi.mathnet.ru/ivm869}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1837181}
\zmath{https://zbmath.org/?q=an:1002.65140}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2001
\vol 45
\issue 4
\pages 1--8
Linking options:
  • https://www.mathnet.ru/eng/ivm869
  • https://www.mathnet.ru/eng/ivm/y2001/i4/p3
  • This publication is cited in the following 6 articles:
    1. Vasin V.V., “Regularization of Ill-Posed Problems By Using Stabilizers in the Form of the Total Variation of a Function and Its Derivatives”, J. Inverse Ill-Posed Probl., 24:2 (2016), 149–158  crossref  mathscinet  zmath  isi  elib
    2. “Vladimir Vasil'evich Vasin. On the occasion of his 70th birsday”, Proc. Steklov Inst. Math. (Suppl.), 280, suppl. 1 (2013), 1–12  mathnet  crossref  isi
    3. A. I. Korotkii, D. O. Mikhailova, “Reconstruction of boundary controls in parabolic systems”, Proc. Steklov Inst. Math. (Suppl.), 280, suppl. 1 (2013), 98–118  mathnet  crossref  isi  elib
    4. A. I. Korotkii, E. I. Gribanova, “Vosstanovlenie granichnykh upravlenii v giperbolicheskikh sistemakh”, Tr. IMM UrO RAN, 18, no. 2, 2012, 154–169  mathnet  elib
    5. A. I. Korotkii, D. O. Mikhailova, “Vosstanovlenie upravlenii v parabolicheskikh sistemakh metodom Tikhonova s negladkimi stabilizatorami”, Tr. IMM UrO RAN, 16, no. 4, 2010, 211–227  mathnet  elib
    6. V. V. Vasin, T. I. Serezhnikova, “Two-stage approximation of nonsmooth solutions and restoration of noised images”, Autom. Remote Control, 65:2 (2004), 270–279  mathnet  crossref  mathscinet  zmath  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Statistics & downloads:
    Abstract page:328
    Full-text PDF :117
    References:92
    First page:1
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025